70 results for paracetamol
Refine Search

Category

Sub-categories

Manufacturers

Products per page

 
Product
 
Uses
Ingredients
Dosage

Category

Sub-categories

Manufacturers

Products per page

Alka-Seltzer XS

Category: Analgesics
Manufacturer: BAYER PLC

For the relief of pain including migraine, headache, period pain, neuralgia, toothache and sore throat. Also provides symptomatic relief of rheumatic pain, sciatica, lumb

more...

For the relief of pain including migraine, headache, period pain, neuralgia, toothache and sore throat. Also provides symptomatic relief of rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, feverishness, feverish colds and flu.

less...
Aspirin (acetylsalicylic acid) 267mg
Paracetamol 133mg
Caffeine 40mg

16 years and over: 2 tablets dissolved in water every 4 hours as required. Maximum 8 tablets in 24 hours. Not to be used for more than 3 days except on medical advice. Un

more...

16 years and over: 2 tablets dissolved in water every 4 hours as required. Maximum 8 tablets in 24 hours. Not to be used for more than 3 days except on medical advice. Under 16 years: not recommended.

less...

Anadin Extra

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, symptomatic relief of sprains, strains, rheumatic

more...

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

less...
Aspirin (acetylsalicylic acid) 300mg
Paracetamol 200mg
Caffeine 45mg

Adults, the elderly and young persons aged 16 years and over: 2 tablets every 4 hours. Maximum 8 tablets in 24 hours. Under 16 years: not recommended except on medical ad

more...

Adults, the elderly and young persons aged 16 years and over: 2 tablets every 4 hours. Maximum 8 tablets in 24 hours. Under 16 years: not recommended except on medical advice.

less...

Anadin Extra Soluble Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, symptomatic relief of sprains, strains, rheumatic

more...

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

less...
Aspirin (acetylsalicylic acid) 300mg
Paracetamol 200mg
Caffeine Citrate 90mg

Adults, the elderly and young persons aged 16 years and over: dissolve 2 tablets in water every 4 hours. Maximum 8 tablets in 24 hours. Under 16 years: not recommended ex

more...

Adults, the elderly and young persons aged 16 years and over: dissolve 2 tablets in water every 4 hours. Maximum 8 tablets in 24 hours. Under 16 years: not recommended except on medical advice.

less...

Anadin Paracetamol Tablets

Category: Analgesics
Manufacturer: HALEON PLC

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of rheumatic

more...

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of rheumatic aches and pains and of influenza, feverishness and feverish colds.

less...
Paracetamol 500mg

Adults, the elderly and young persons over 16 years: 2 tablets every 4 hours. Adolescents 12-15 years: one to one and a half tablets every fours hours. Children 10-11 yea

more...

Adults, the elderly and young persons over 16 years: 2 tablets every 4 hours. Adolescents 12-15 years: one to one and a half tablets every fours hours. Children 10-11 years: 1 tablet every 4 hours. Children 6-9 years: half a tablet every 4 hours. For all age groups the maximum is 4 doses in 24 hours. Under 6 years: not to be given.

less...

Beechams All in One Liquid

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of colds, chills and influenza including chesty coughs.

Paracetamol 500mg
Guaifenesin 200mg
Phenylephrine Hydrochloride 10mg

Adults: 20ml every 4 hours as necessary. Maximum 80ml in 24 hours. Not to be taken continuously for more than 5 days except on medical advice. Children under 16 years: no

more...

Adults: 20ml every 4 hours as necessary. Maximum 80ml in 24 hours. Not to be taken continuously for more than 5 days except on medical advice. Children under 16 years: not to be given except on medical advice.

less...

Beechams All in One Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of colds, chills and influenza including chesty coughs.

Paracetamol 250mg
Guaifenesin 100mg
Phenylephrine Hydrochloride 5mg

Adults: 2 tablets every 4 hours as necessary. Maximum 8 tablets in 24 hours. Not to be taken continuously for more than 5 days except on medical advice. Children under 12

more...

Adults: 2 tablets every 4 hours as necessary. Maximum 8 tablets in 24 hours. Not to be taken continuously for more than 5 days except on medical advice. Children under 12 years: not to be given except on medical advice.

less...

Beechams Breathe Clear Hot Honey & Lemon Menthol Flavour Powder for Oral Solution

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Relief of symptoms of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associ

more...

Relief of symptoms of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

less...
Paracetamol 600mg
Phenylephrine Hydrochloride 10mg

Adults and the elderly: contents of 1 sachet every 4 hours, if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more than 7 days without med

more...

Adults and the elderly: contents of 1 sachet every 4 hours, if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more than 7 days without medical advice. Children under 16 years: not to be given except on medical advice.

less...

Beechams Cold & Flu Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of influenza, feverishness, chills and colds, feverish colds. Symptomatic relief of nasal congestion and difficulty breathing arising from this, sinusi

more...

Symptomatic relief of influenza, feverishness, chills and colds, feverish colds. Symptomatic relief of nasal congestion and difficulty breathing arising from this, sinusitis and its associated pain, acute nasal catarrh.

less...
Paracetamol 300mg
Caffeine 25mg
Phenylephrine Hydrochloride 5mg

Over 16 years: 2 capsules every 4-6 hours as required. Maximum 12 capsules in any 24 hours. Not to be taken continuously for more than 7 days without medical advice. Unde

more...

Over 16 years: 2 capsules every 4-6 hours as required. Maximum 12 capsules in any 24 hours. Not to be taken continuously for more than 7 days without medical advice. Under 16 years: not to be given.

less...

Beechams Cold & Flu Hot Blackcurrant

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associ

more...

Symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

less...
Paracetamol 600mg
Phenylephrine Hydrochloride 10mg

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4 hours if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more tha

more...

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4 hours if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more than 7 days except on medical advice. Under 16 years: not to be given except on medical advice.

less...

Beechams Cold & Flu Hot Lemon & Honey

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associ

more...

Symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

less...
Paracetamol 600mg
Phenylephrine Hydrochloride 10mg

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4 hours, if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more th

more...

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4 hours, if necessary. Maximum 6 sachets in any 24 hours. Not to be taken continuously for more than 7 days except on medical advice. Under 16 years: not to be given except on medical advice.

less...

Beechams Flu Plus Caplets

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Relief of sinus pain and the symptoms of colds and influenza including fatigue and drowsiness.

Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 5mg

16 years and over: 2 caplets every 4-6 hours as required. No more than 8 caplets in 24 hours. Doses should not be repeated more frequently than every four hours or taken

more...

16 years and over: 2 caplets every 4-6 hours as required. No more than 8 caplets in 24 hours. Doses should not be repeated more frequently than every four hours or taken continuously for more than 7 days without medical advice Under 16 years: not recommended.

less...

Beechams Flu Plus Hot Lemon

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

Symptomatic relief of influenza, feverishness, chills and colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain

more...

Symptomatic relief of influenza, feverishness, chills and colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain and acute nasal catarrh.

less...
Paracetamol 1000mg
Vitamin C (ascorbic acid) 40mg
Phenylephrine Hydrochloride 10mg

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4-6 hours as necessary. Maximum 4 sachets in 24 hours. Not to be used continuously for more than 7

more...

Over 16 years: contents of 1 sachet in half a beaker of hot water every 4-6 hours as necessary. Maximum 4 sachets in 24 hours. Not to be used continuously for more than 7 days except on medical advice. Under 16 years: not to be given except on medical advice.

less...

Beechams Max Strength All in One Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: HALEON PLC

For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chil

more...

For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.

less...
Paracetamol 500mg
Guaifenesin 100mg
Phenylephrine Hydrochloride 6.1mg

Swallow whole with water. Do not chew. Over 16 years: 2 capsules every 4 hours as required. Maximum 8 capsules in 24 hours. Under 16 years: not to be given except on medi

more...

Swallow whole with water. Do not chew. Over 16 years: 2 capsules every 4 hours as required. Maximum 8 capsules in 24 hours. Under 16 years: not to be given except on medical advice. Not to be taken continuously for more than 5 days except on medical advice.

less...

Bell's Healthcare All in One

Category: Cough, Colds and Sore Throat
Manufacturer: BELL'S HEALTHCARE LTD

Relief from the symptoms of colds and flu, including chesty coughs.

Paracetamol 500mg
Phenylephrine Hydrochloride 10mg
Guaifenesin 200mg

16 years and over: fill measuring cup to the 20ml mark and take one 20ml dose. Repeat every 4 hours as necessary. No more than 4 doses in any 24 hours.

Benylin 4 Flu Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

Relief of symptoms associated with colds and flu; including relief of nasal congestion and congestion of mucous membranes of the upper respiratory tract, sneezing, runny

more...

Relief of symptoms associated with colds and flu; including relief of nasal congestion and congestion of mucous membranes of the upper respiratory tract, sneezing, runny nose, coughing, fever, headache, muscular aches and pains.

less...
Paracetamol 500mg
Pseudoephedrine Hydrochloride 22.5mg
Diphenhydramine Hydrochloride 12.5mg

16 years and over: 2 tablets up to 4 times daily as required. Do not take more frequently than every 4 hours. 10-15 years: 1 tablet up to 4 times daily as required. Do no

more...

16 years and over: 2 tablets up to 4 times daily as required. Do not take more frequently than every 4 hours. 10-15 years: 1 tablet up to 4 times daily as required. Do not take more frequently than every 4 hours. Not to be used for more than 5 days without the advice of a doctor. Under 10 years: not suitable.

less...

Benylin Cold & Flu Max Strength Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with the common cold and influenza, including relief of aches and pains, sore throat, headache, fatigue and drowsiness, nasal conges

more...

For the relief of symptoms associated with the common cold and influenza, including relief of aches and pains, sore throat, headache, fatigue and drowsiness, nasal congestion and lowering of temperature.

less...
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

16 years and over: 2 capsules to be swallowed whole with water every 4-6 hours, up to a maximum of 8 capsules in 24 hours.
Under 16 years: not for use.

Benylin Day & Night Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

Relief of symptoms associated with colds and influenza.

Paracetamol 500mg
Pseudoephedrine Hydrochloride 60mg

Blue night-time film-coated tablet containing:
Paracetamol 500mg
Diphenhydramine Hydrochlo

more...

Paracetamol 500mg
Pseudoephedrine Hydrochloride 60mg

Blue night-time film-coated tablet containing:
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg

less...

12 years and over: Daytime: 1 white tablet taken every 4-6 hours during the day. No more than 3 white tablets a day. Do not take the night-time tablet during the day. Nig

more...

12 years and over: Daytime: 1 white tablet taken every 4-6 hours during the day. No more than 3 white tablets a day. Do not take the night-time tablet during the day. Night-time: 1 blue tablet to be taken at night. Under 12 years: not recommended.

less...

Benylin Mucus Cough & Cold All in One Relief Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: KENVUE

For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty cough.

Paracetamol 250mg
Guaifenesin 100mg
Phenylephrine Hydrochloride 5mg

12 years and over: 2 tablets. Repeat every 4 hours as required. No more than 8 tablets in any 24 hours. Under 12 years: not to be given except on medical advice.

Calpol Six Plus Fastmelts

Category: Analgesics
Manufacturer: KENVUE

Treatment of mild to moderate pain and as an antipyretic. Can be used in many conditions including headache, toothache, earache, sore throat, colds and influenza, aches a

more...

Treatment of mild to moderate pain and as an antipyretic. Can be used in many conditions including headache, toothache, earache, sore throat, colds and influenza, aches and pains and post-immunisation fever. Calpol Six Plus is also available in suspension and sachet formulas.

less...
Paracetamol 250mg

Tablet should be placed on tongue where it will rapidly disperse to a pleasant tasting paste that can easily be ingested. Alternatively, the tablet can be dispersed in a

more...

Tablet should be placed on tongue where it will rapidly disperse to a pleasant tasting paste that can easily be ingested. Alternatively, the tablet can be dispersed in a teaspoon of water or milk. Over 16 years: 2-4 tablets. 12-16 years: 2-3 tablets. 9-12 years: 2 tablets. 6-9 years: 1 tablet. Leave at least 4 hours between doses. Maximum of 4 doses in 24 hours. Under 6 years: not recommended.

less...

Calpol Six Plus Sugar-Free Suspension Sachets

Category: Analgesics
Manufacturer: KENVUE

Treatment of mild to moderate pain and as an antipyretic, including headache, toothache, earache, sore throat, colds and flu, aches and pains and post-immunisation fever.

Paracetamol 250mg

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Over 16 years: 10-20ml. 12-16 years: 10-15ml. 10-12 years: 10ml. 8-10 years: 7.

more...

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Over 16 years: 10-20ml. 12-16 years: 10-15ml. 10-12 years: 10ml. 8-10 years: 7.5ml. 6-8 years: 5ml. Under 6 years: not recommended.

less...